Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

He felt anxious and his heart was beating really fast, are these stroke symtoms ?

like two days ago my boyfriend called me saying that he couldnt sleep because he felt anxious and his heart was beating really fast and his palms were sweating and he also told me that he felt like his eyes were about to roll to the back of his head and that his pupils would get big and small i told him that we should go to the hospital but he doesnt want to go! can there be something seriously wrong with him?
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I have the same problem. My doctor told me that it is a common condition among women, however some men can be affected as well. Basically it boils down to stress and anxiety. It also can have something to do with what you eat. Some foods, like spicy food, can raise your blood pressure as well as your heart rate, so keep this in mind. Your boyfriend should keep a diary of what he eats and he will start to see a pattern of when he has these occurances.
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor